# SDR UALA2009080402347

- Difficulty date: August 3, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 56,082 hours, 20,693 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Panel
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TEST 1 RT OVERWING SLIDE WON'T TEST.  REPLACED SQUIB TEST PANEL AND RT OVERWING SQUIB, CHECKS OKAY.  INSTALLATION CHECKS GOOD.
